Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 12, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Jun 6, 2013, 11:34 AM EDT for Manatee County, Sarasota County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2013, 11:34 AM EDT (15:34 UTC)
- Expired
- Jun 6, 2013, 12:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Manatee County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 20 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 10:43 AM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 3.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 512 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
775
WFUS52 KTBW 061534
TORTBW
FLC081-115-061600-
/O.NEW.KTBW.TO.W.0012.130606T1534Z-130606T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1134 AM EDT THU JUN 6 2013
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL MANATEE COUNTY IN FLORIDA.
NORTHWESTERN SARASOTA COUNTY IN FLORIDA.
* UNTIL NOON EDT
* AT 1129 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR FRUITVILLE...OR 7 MILES EAST OF SARASOTA...MOVING
NORTH AT 35 MPH.
* THE TORNADO WILL BE NEAR...
LAKEWOOD RANCH...DESOTO LAKES.
PARRISH.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 210 AND 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL
813-645-2323.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
&&
LAT...LON 2765 8242 2765 8216 2764 8216 2728 8236
2735 8255
TIME...MOT...LOC 1534Z 199DEG 31KT 2740 8242
$$2 follow-up statements
669
WWUS52 KTBW 061546
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1146 AM EDT THU JUN 6 2013
FLC081-115-061600-
/O.CON.KTBW.TO.W.0012.000000T0000Z-130606T1600Z/
SARASOTA FL-MANATEE FL-
1146 AM EDT THU JUN 6 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR CENTRAL
MANATEE AND NORTHWESTERN SARASOTA COUNTIES...
AT 1145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. LOCATED NEAR LAKE MANATEE STATE PARK...OR 13
MILES EAST OF PALMETTO...MOVING NORTH AT 35 MPH.
THE TORNADO WILL BE NEAR...
LAKE MANATEE STATE PARK.
PARRISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
&&
LAT...LON 2765 8242 2765 8216 2764 8216 2728 8236
2735 8255
TIME...MOT...LOC 1546Z 199DEG 31KT 2753 8236
$$432
WWUS52 KTBW 061557
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1157 AM EDT THU JUN 6 2013
FLC081-115-061608-
/O.EXP.KTBW.TO.W.0012.000000T0000Z-130606T1600Z/
SARASOTA FL-MANATEE FL-
1157 AM EDT THU JUN 6 2013
...THE TORNADO WARNING FOR CENTRAL MANATEE AND NORTHWESTERN SARASOTA
COUNTIES WILL EXPIRE AT NOON EDT...
THE TORNADO HAS LIFTED...HOWEVER THE STORM WILL CONTINUE TO PRODUCE
STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT FULLY
DISSIPATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR WESTERN FLORIDA.
LAT...LON 2765 8242 2765 8216 2764 8216 2728 8236
2735 8255
TIME...MOT...LOC 1558Z 199DEG 31KT 2763 8232
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 3:58 AM EDT, 7 hours 36 minutes earlier.
Area forecast discussion, Jun 6, 3:58 AM EDT, 7 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
358 AM EDT THU JUN 6 2013
.SHORT TERM (TODAY - SATURDAY)...TROPICAL STORM ANDREA CONTINUES
TO MOVE NORTH AND NORTHEAST THROUGH THE EASTERN GULF. RAIN BANDS
WILL CONTINUE TO ROTATE NORTHWARD AROUND THE CIRCULATION BRINGING
PERIODS OF HEAVY RAIN AND SOME LIGHTNING. SOME OF THESE CELLS HAVE
BEEN TORNADIC WITH ONE CONFIRMED TORNADO IN MANATEE COUNTY.
ADDITIONAL TORNADIC CELLS SEEM LIKELY AND A TORNADO WATCH HAS BEEN
ISSUED FOR MOST OF THE AREA.
WITH THE FASTER FORWARD MOVEMENT OF ANDREA...WE SHOULD SEE
IMPROVEMENT LATE IN THE AFTERNOON OR EARLY EVENING...ALTHOUGH SOME
RAIN BANDS WILL CONTINUE EVEN OVERNIGHT. THE STRONGEST WINDS WITH
ANDREA SHOULD BE FROM THE TAMPA BAY AREA NORTHWARD.
.LONG TERM (SATURDAY NIGHT - WEDNESDAY)...DID NOT SPEND MUCH TIME
ON THE EXTENDED FORECAST DUE TO THE ONGOING IMPACTS FROM TROPICAL
STORM ANDREA. WE WILL BE BACK IN A NORMAL SUMMER-TIME PATTERN AS
RIDGING BUILDS BACK IN FROM THE EAST ON SUNDAY. AN UPPER-LEVEL
TROUGH WILL BE MOVING BY TO THE NORTH ON TUESDAY WITH A WEAK
SURFACE FRONTAL BOUNDARY WASHING OUT AS IT MOVES INTO FLORIDA.
THIS COULD ENHANCE RAIN CHANCES FOR THE MIDDLE OF THE WEEK.
&&
.AVIATION...
A LARGE AREA OF RAIN WILL CONTINUE TO SPREAD NORTH OVER THE TAF
SITES. FOR NOW WILL KEEP PREVAILING -RA FOR ALL SITES AND TEMPO FOR
STRONGER RAIN AND POSSIBLE THUNDERSTORMS AS NEEDED WITH LOWERING
CEILINGS AND VISIBILITIES AS WELL. WINDS WILL CONTINUE TO GUST TO
AROUND 30 KNOTS OR SO THROUGH TODAY AS THEY TURN FROM SOUTHEAST TO
SOUTHERLY.
&&
.MARINE...TROPICAL STORM WARNINGS CONTINUE. TROPICAL STORM ANDREA
IS MOVING NORTH AND NORTHEAST THROUGH THE EASTERN GULF WATERS AND
WILL MAKE LANDFALL IN NORTH FLORIDA LATER TODAY OR THIS EVENING.
TROPICAL STORM CONDITIONS SHOULD GRADUALLY WIND DOWN TONIGHT WITH
IMPROVING CONDITIONS FRIDAY THROUGH THE WEEKEND.
&&
.FIRE WEATHER...NO HUMIDITY CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 83 76 90 75 / 100 60 40 30
FMY 83 75 89 75 / 100 70 60 40
GIF 83 74 91 74 / 100 60 40 30
SRQ 83 75 88 75 / 100 60 40 30
BKV 83 72 91 72 / 100 60 30 20
SPG 83 76 89 79 / 100 60 40 30
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR CHARLOTTE-CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
TROPICAL STORM WARNING FOR CHARLOTTE-CITRUS-DESOTO-
HERNANDO-HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-
SARASOTA.
LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT FOR HARDEE-HIGHLANDS-LEE-POLK-SUMTER.
GULF WATERS...TROPICAL STORM WARNING FOR BONITA BEACH TO ENGLEWOOD OUT
20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/LONG TERM/MARINE/FIRE WEATHER...JILLSON
AVIATION...CARLISLEHazardous weather outlook, Jun 6, 5:24 AM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 524 AM EDT THU JUN 6 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-062130- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 524 AM EDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...TROPICAL STORM ANDREA... ANDREA WILL MOVE NORTH AND NORTHEAST THROUGH THE EASTERN GULF... APPROACHING NORTH FLORIDA THIS EVENING THEN CONTINUING NORTHEAST TOWARD THE MID ATLANTIC COAST ON FRIDAY. ...TORNADO AND WATERSPOUT IMPACT... RAIN BANDS ASSOCIATED WITH ANDREA WILL PRODUCE WATERSPOUTS AND ISOLATED TORNADOES TODAY. ...FLOOD IMPACT... HEAVY RAINS MAY CAUSE MINOR URBAN FLOODING IN POOR DRAINAGE AREAS TODAY. SOME RIVER FLOODING MAY OCCUR IF PROLONGED HEAVY RAIN OCCURS. ...COASTAL FLOOD IMPACT... MINOR TO MODERATE COASTAL FLOODING IS POSSIBLE DURING HIGH TIDES AS TROPICAL STORM ANDREA APPROACHES THE COAST. SEE LATEST LOCAL STATEMENTS FOR SPECIFIC DETAILS. ...RIP CURRENT IMPACT... EXTREMELY HAZARDOUS RIP CURRENTS WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... WE WILL SEE MORE TYPICAL SHOWERS AND STORMS AFTER TROPICAL STORM ANDREA PULLS AWAY. NO SEVERE STORMS ARE EXPECTED. ...RIP CURRENT IMPACT... DANGEROUS RIP CURRENTS WILL CONTINUE ON FRIDAY...THEN BEGIN TO DIMINISH OVER THE WEEKEND. ...WIND AND SEA IMPACT... SOME RESIDUAL SWELL COULD CREATE HAZARDOUS BOATING CONDITIONS INTO FRIDAY...BUT WINDS AND SEAS WILL IMPROVE FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. JILLSON
In the hours before
Special weather statement, Jun 6, 7:30 AM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
730 AM EDT THU JUN 6 2013
FLZ050-061215-
PINELLAS-
730 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
PINELLAS AND SOUTHWESTERN PASCO COUNTIES FOR A STRONG THUNDERSTORM
CAPABLE OF PRODUCING A FUNNEL CLOUD VALID UNTIL 815 AM EDT...
AT 728 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
ROTATING STRONG THUNDERSTORM CAPABLE OF PRODUCING A FUNNEL CLOUD
LOCATED NEAR CLEARWATER BEACH...OR NEAR CLEARWATER...MOVING NORTH AT
30 MPH WILL AFFECT CLEARWATER...BELLEAIR...BELLEAIR BEACH AND LARGO.
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THURSDAY MORNING
FOR SOUTHWESTERN FLORIDA.
LAT...LON 2803 8283 2808 8285 2809 8282 2806 8279
2813 8279 2816 8282 2816 8285 2817 8285
2818 8285 2816 8282 2818 8281 2817 8266
2787 8273 2789 8286
TIME...MOT...LOC 1130Z 188DEG 26KT 2798 8281Special weather statement, Jun 6, 9:52 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
952 AM EDT THU JUN 6 2013
FLZ050-051-061430-
HILLSBOROUGH-PINELLAS-
952 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PINELLAS AND
WESTERN HILLSBOROUGH COUNTIES FOR TORRENTIAL RAINS WITH STRONG WIND
GUSTS VALID UNTIL 1030 AM EDT...
AT 946 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
BANDS OF HEAVY RAIN WITH A FEW EMBEDDED THUNDERSTORMS LOCATED NEAR
PASS-A-GRILLE BEACH...OR NEAR SAINT PETE BEACH...MOVING NORTH AT 40
MPH WILL AFFECT SAINT PETE BEACH...PINELLAS POINT...PASS-A-GRILLE
BEACH AND FORT DESOTO PARK.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE EXTREME
CAUTION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THIS
MORNING.
&&
LAT...LON 2814 8279 2813 8245 2795 8220 2767 8254
2782 8241 2789 8241 2792 8248 2782 8246
2783 8254 2796 8256 2799 8267 2794 8271
2789 8258 2782 8258 2770 8263 2769 8271
2764 8266 2761 8274 2761 8275 2781 8282
TIME...MOT...LOC 1350Z 198DEG 34KT 2772 8271Local storm report, Jun 6, 10:23 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1023 AM EDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TORNADO 3 WSW SAINT PETERSBURG 27.74N 82.71W
06/06/2013 PINELLAS FL 911 CALL CENTER
TREES DOWN ON ROADWAY...VEHICLE AND ROOF OF RESTAURANT
LOCATED ON BEACH BLVD IN GULFPORT.
&&
WYNNSpecial weather statement, Jun 6, 10:30 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1030 AM EDT THU JUN 6 2013
FLZ043-061515-
SUMTER-
1030 AM EDT THU JUN 6 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SUMTER COUNTY
FOR HEAVY RAIN STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS VALID
UNTIL 1115 AM EDT...
AT 1028 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
HEAVY RAIN STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS LOCATED NEAR
BUSHNELL...MOVING NORTH AT 25 MPH WILL AFFECT
WAHOO...BUSHNELL...ISTACHATTA AND SUMTERVILLE.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 309 AND 329.
GUSTY WINDS OF 25 TO 40 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT THURSDAY MORNING
FOR SOUTHWESTERN FLORIDA.
LAT...LON 2896 8195 2831 8196 2832 8206 2852 8206
2853 8210 2857 8215 2857 8221 2865 8227
2874 8223 2876 8219 2879 8217 2882 8218
2890 8227 2896 8230
TIME...MOT...LOC 1429Z 189DEG 22KT 2868 8213The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:25 PM EDT | Special Marine Warning | TBW | 50 min | |
| Jun 5, 8:30 PM EDT | Special Marine Warning | TBW | 45 min | |
| Jun 5, 9:31 PM EDT | Special Marine Warning | TBW | 44 min | |
| Jun 5, 9:43 PM EDT | Special Marine Warning | TBW | 47 min | |
| Jun 5, 10:16 PM EDT | Special Marine Warning | TBW | 44 min | |
| Jun 6, 1:01 AM EDT | Special Marine Warning | TBW | 44 min | |
| Jun 6, 2:49 AM EDT | Tornado Warning | TBW | Manatee | 26 min |
| Jun 6, 3:13 AM EDT | Tornado Warning | TBW | Hillsborough, Manatee | 32 min |
| Jun 6, 3:44 AM EDT | Tornado Warning | TBW | Hillsborough | 31 min |
| Jun 6, 3:59 AM EDT | Tornado Warning | TBW | Charlotte, DeSoto | 31 min |
| Jun 6, 4:06 AM EDT | Special Marine Warning | TBW | 24 min | |
| Jun 6, 4:11 AM EDT | Tornado Warning | TBW | Hillsborough | 34 min |
| Jun 6, 4:26 AM EDT | Special Marine Warning | TBW | 64 min | |
| Jun 6, 5:26 AM EDT | Tornado Warning | TBW | Highlands | 34 min |
| Jun 6, 5:32 AM EDT | Tornado Warning | TBW | Polk | 28 min |
| Jun 6, 7:51 AM EDT | Tornado Warning | TBW | Pasco, Pinellas | 24 min |
| Jun 6, 7:52 AM EDT | Special Marine Warning | TBW | 53 min | |
| Jun 6, 8:36 AM EDT | Special Marine Warning | TBW | 84 min | |
| Jun 6, 8:51 AM EDT | Special Marine Warning | TBW | 84 min | |
| Jun 6, 9:52 AM EDT | Special Weather Statement | TBW | Hillsborough, Pinellas | 38 min |
| Jun 6, 9:57 AM EDT | Special Marine Warning | TBW | 63 min | |
| Jun 6, 9:58 AM EDT | Tornado Warning | TBW | Pinellas | 32 min |
| Jun 6, 10:17 AM EDT | Special Marine Warning | TBW | 58 min | |
| Jun 6, 10:25 AM EDT | Areal Flood Advisory | TBW | Pinellas | 4 hr |
| Jun 6, 10:30 AM EDT | Special Weather Statement | TBW | Sumter | 45 min |
| Jun 6, 10:55 AM EDT | Special Marine Warning | TBW | 2 hr | |
| Jun 6, 11:11 AM EDT | Tornado Warning | TBW | Charlotte, Lee, Sarasota | 49 min |
| Jun 6, 11:38 AM EDT | Tornado Warning | TBW | Manatee, Sarasota | 37 min |
| Jun 6, 11:56 AM EDT | Tornado Warning | TBW | Hillsborough, Pinellas | 34 min |
| Jun 6, 11:57 AM EDT | Tornado Warning | TBW | Pasco | 33 min |
| Jun 6, 12:17 PM EDT | Tornado Warning | TBW | DeSoto, Hardee | 28 min |
| Jun 6, 12:18 PM EDT | Tornado Warning | TBW | Charlotte, DeSoto, Highlands | 27 min |
| Jun 6, 12:26 PM EDT | Special Weather Statement | TBW | Pasco | 49 min |
| Jun 6, 12:33 PM EDT | Tornado Warning | TBW | Charlotte, DeSoto | 27 min |
| Jun 6, 12:40 PM EDT | Tornado Warning | TBW | DeSoto, Hardee, Manatee, Sarasota | 35 min |
| Jun 6, 12:42 PM EDT | Tornado Warning | TBW | Hillsborough, Manatee, Sarasota | 48 min |
| Jun 6, 12:48 PM EDT | Tornado Warning | TBW | DeSoto, Hardee, Highlands | 27 min |
| Jun 6, 1:06 PM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 4 hr |
| Jun 6, 1:12 PM EDT | Areal Flood Advisory | TBW | Polk | 4 hr |
| Jun 6, 1:14 PM EDT | Tornado Warning | TBW | Highlands, Polk | 31 min |
| Jun 6, 1:17 PM EDT | Special Marine Warning | TBW | 58 min | |
| Jun 6, 1:38 PM EDT | Tornado Warning | TBW | Charlotte, Lee | 22 min |
| Jun 6, 1:57 PM EDT | Tornado Warning | TBW | Charlotte, Lee | 18 min |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.